Alert archive / Arizona / Flash Flood Warnings in 2022

Flash Flood Warning 90, NWS Phoenix, AZ

August 10, 2022Gila County, Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Aug 10, 2022, 4:34 PM MST for Gila County, Maricopa County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2022, 4:34 PM MST (23:34 UTC)
Expired
Aug 10, 2022, 7:59 PM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Gila County, AZ, Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 65 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 11.6 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2022-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 404 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2022-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
404 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1581 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

503 
WGUS55 KPSR 102334
FFWPSR
AZC007-013-110345-
/O.NEW.KPSR.FF.W.0090.220810T2334Z-220811T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
434 PM MST Wed Aug 10 2022

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Gila County in east central Arizona...
  Maricopa County in south central Arizona...

* Until 845 PM MST.

* At 434 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

Excessive rainfall over the burn scar will result in debris flow 
moving through washes draining into Tonto Creek.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Tonto Basin, Punkin Center, Roosevelt, and Highway 188.

This includes the following streams and drainages...
  Tonto Creek, and Burnt Corral Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move away from recently burned areas. Life-threatening flooding of 
creeks, roads and normally dry arroyos is likely. The heavy rains 
will likely trigger rockslides, mudslides and debris flows in steep 
terrain, especially in and around these areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3384 11137 3387 11134 3387 11129 3376 11124
      3368 11115 3366 11110 3362 11115 3368 11122
      3380 11134

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

AJ
2 follow-up statements
004 
WGUS75 KPSR 110118
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
618 PM MST Wed Aug 10 2022

AZC007-013-110345-
/O.CON.KPSR.FF.W.0090.000000T0000Z-220811T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gila AZ-Maricopa AZ-
618 PM MST Wed Aug 10 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MST THIS 
EVENING FOR GILA AND MARICOPA COUNTIES...

At 618 PM MST, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1.5 and 2.5 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

Excessive rainfall over the burn scar will result in debris flow 
moving through the Park Creek Drainage. The debris flow can consist 
of rock, mud, vegetation and other loose materials.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Tonto Basin, Punkin Center, Roosevelt, and Highway 188.

This includes the following streams and drainages...
  Tonto Creek, Burnt Corral Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move away from recently burned areas. Life-threatening flooding of 
creeks, roads and normally dry arroyos is likely. The heavy rains 
will likely trigger rockslides, mudslides and debris flows in steep 
terrain, especially in and around these areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3384 11137 3387 11134 3387 11129 3376 11124
      3368 11115 3366 11110 3362 11115 3368 11122
      3380 11134

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

AJ
659 
WGUS75 KPSR 110259
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
759 PM MST Wed Aug 10 2022

AZC007-013-110309-
/O.CAN.KPSR.FF.W.0090.000000T0000Z-220811T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gila AZ-Maricopa AZ-
759 PM MST Wed Aug 10 2022

...FLASH FLOOD WARNING IS CANCELLED FOR GILA AND MARICOPA COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3384 11137 3387 11134 3387 11129 3376 11124
      3368 11115 3366 11110 3362 11115 3368 11122
      3380 11134

$$

AJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 4:16 PM MST, 18 minutes earlier.

Area forecast discussion, Aug 10, 4:16 PM MST, 18 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
416 PM MST Wed Aug 10 2022

.UPDATE...0Z Aviation Discussion...

&&

.SYNOPSIS...
Chances for showers and thunderstorms will remain somewhat elevated
the next several days with a slightly higher potential over the
weekend. Occasionally heavy rainfall, localized flash flooding,
gusty winds, and localized blowing dust will be possible around any
storms that form. Temperatures will remain near to slightly
below normal through early next week.

&&

.DISCUSSION...
A strong H5 598dm, high amplitude anti-cyclone center has migrated
to the CO/WY border early this afternoon allowing deep, moist
southeast flow to prevail across the SW Conus. Within this flow
pattern, larger easterly waves along with any number of MCV's
continue to stream through the region providing pockets of ascent
supporting periodic showers and storms. While the expanse and
magnitude of the downstream high pressure system will modulate
somewhat through the weekend, the overall synoptic pattern and
location of the anti-cyclone center will change very little. This
will essentially result in little day-to-day change with the deep
ESE flow entrenched and continued MCV's and other perturbations
shearing off the mid-level front drifting across the forecast area
in a high moisture environment with modest instability - i.e.
occasional shower and thunderstorm chances will be revisited daily.

In the near term, visible satellite imagery depicts a more
pronounced MCV spinning into the northern Gulf of California while
other more subtle cyclonic features drift through central AZ. While
these circulations may provide some focused lift, the larger forcing
mechanism was a large easterly wave propagating through central
Chihuahua. Vorticity extended northward from this latter feature
should focus convective development across SE AZ this afternoon
while localized divergence associated with the former MCV's could
invigorate storms through western Arizona and SE California.
Unusually high moisture content (mixing ratios 12-15 g/kg and PWATs
1.75-2.00 inches) will aid in rainfall efficiency (rates well in
excess of 2 in/hr) such that any more robust storm will carry a
localized flash flood threat. Additionally, HREF output indicates
the potential for more dense clusters of storms in SE AZ which could
thrust an outflow boundary towards Pinal County. However, weaker
lapse rates and lower DCape (less than 1000 J/kg) may limit the
overall wind threat into more isolated wet microbursts as the more
likely threat versus wide ranging, strong outflow boundaries.

With the pattern changing very little through the weekend and early
next week, forecasts remain nearly status quo with close to
climatological POPs across the forecast area. This typical mid-
August pattern will support daily thunderstorm activity over higher
terrain with activity tending to struggle for survival into lower
elevations with limited lapse rates, decent instability, and notable
CinH. However, undoubtedly there will be one or two days with more
favorable thermodynamic structure and shortwave support to allow
more expansive thunderstorm coverage. Should any PV anomaly be drawn
north from Mexico on the western periphery of the high pressure
system coincident with full daytime insolation, enhanced convective
potential would result. Attempting to identify any particular
feature in the flow pattern this far in advance is rather futile at
this point; but regardless, there is the potential for convection to
be a bit more active and focused perhaps as early as Friday and
continuing through early next week.

&&

.AVIATION...Updated 2320Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
Main aviation weather concern will be the potential for
thunderstorm activity and associated outflow winds to affect the
terminals later this evening. In the meantime, conditions will
remain tranquil through the early evening with vrb or light west
breezes aob 10 kts.

Thereafter, will be monitoring the potential for thunderstorm
activity and associated outflows, mostly predominating from the east-
southeast, affecting the area terminals between 04-06z. Evident on
TPHX is another outflow from the north that could briefly impact
terminals on the northern edge of the Phoenix metro over the next
couple hours. At this time, there is a 50% probability of winds
exceeding 30 kts with any surging outflows. Overall confidence in
thunderstorm development near a terminal this evening is rather
low.

Southeast California/Southwest Arizona including KIPL and KBLH:
KIPL: Southeasterly winds aob 10 kts will predominate. An isolated
evening thunderstorm cannot be ruled out in the vicinity,
however, confidence is too low at this time to mention in TAF
package.

KBLH: Mostly SSE winds aob 10 kts will prevail through the
period. VCTS are nearby through early evening with briefly
stronger gusts possible.

&&

.FIRE WEATHER...
A humid airmass will remain in place through the forecast period,
yielding elevated afternoon RH values and good overnight recovery.
Chances for wetting rains will continue for most areas almost daily.
Winds for the most part will remain light, with the exception of
thunderstorm outflows generating stronger gusts. The fire danger
threat is expected to remain low for the foreseeable future.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

DISCUSSION...18/Iniguez
AVIATION...Heil/Hardin
FIRE WEATHER...Iniguez

In the hours before

Special weather statement, Aug 10, 2:48 PM MST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
248 PM MST Wed Aug 10 2022

AZZ547-556-557-102230-
Mazatzal Mountains AZ-Tonto Basin AZ-Rio Verde/Salt River AZ-
248 PM MST Wed Aug 10 2022

...A strong thunderstorm will impact portions of Gila and Maricopa
Counties through 330 PM MST...

At 248 PM MST, Doppler radar was tracking a strong thunderstorm near
Punkin Center, or near Sunflower. This storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sycamore Creek, Sunflower, Punkin Center and Tonto Basin.

This includes the following highways...
AZ Route 87 between mile markers 214 and 229.
AZ Route 188 between mile markers 257 and 264.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3399 11142 3396 11139 3393 11132 3380 11128
      3377 11147 3400 11158 3400 11150 3401 11148
      3401 11143
TIME...MOT...LOC 2148Z 142DEG 3KT 3387 11139

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

DH
Special weather statement, Aug 10, 3:59 PM MST, 35 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
359 PM MST Wed Aug 10 2022

AZZ531-533-102345-
Kofa AZ-Central La Paz AZ-
359 PM MST Wed Aug 10 2022

...A strong thunderstorm will impact portions of east central La Paz
and northeastern Yuma Counties through 445 PM MST...

At 358 PM MST, Doppler radar was tracking a strong thunderstorm 22
miles northwest of Sundad, or 39 miles west of Tonopah, moving
southeast at 10 mph.

HAZARD...Winds in excess of 40 mph, pea size hail, frequent
         lightning, and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of east central La Paz
and northeastern Yuma Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3332 11376 3346 11359 3337 11333 3315 11360
TIME...MOT...LOC 2258Z 309DEG 8KT 3333 11357

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

DH
Special weather statement, Aug 10, 4:01 PM MST, 33 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
401 PM MST Wed Aug 10 2022

AZZ534-538-102345-
Aguila Valley AZ-Tonopah Desert AZ-
401 PM MST Wed Aug 10 2022

...A strong thunderstorm will impact portions of Maricopa County
through 445 PM MST...

At 400 PM MST, Doppler radar was tracking a strong thunderstorm 14
miles southeast of Gladden, or 20 miles northwest of Tonopah, moving
southeast at 5 mph.

HAZARD...Winds in excess of 40 mph, pea size hail, frequent
         lightning, and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of Maricopa County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3376 11329 3382 11312 3373 11298 3362 11324
TIME...MOT...LOC 2300Z 329DEG 5KT 3372 11317

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

DH
Special weather statement, Aug 10, 4:02 PM MST, 32 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
402 PM MST Wed Aug 10 2022

AZZ531-102345-
Kofa AZ-
402 PM MST Wed Aug 10 2022

...A strong thunderstorm will impact portions of southwestern La Paz
County through 445 PM MST...

At 402 PM MST, Doppler radar was tracking a strong thunderstorm 10
miles north of Yuma Proving Ground, or 18 miles north of Martinez
Lake. This storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern La Paz
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3329 11457 3333 11445 3326 11430 3315 11453
TIME...MOT...LOC 2302Z 329DEG 4KT 3324 11445

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

DH
Special weather statement, Aug 10, 4:04 PM MST, 30 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
404 PM MST Wed Aug 10 2022

AZZ532-535-536-102345-
Gila River Valley AZ-Southeast Yuma County AZ-Yuma AZ-
404 PM MST Wed Aug 10 2022

...A strong thunderstorm will impact portions of central Yuma County
through 445 PM MST...

At 404 PM MST, Doppler radar was tracking a strong thunderstorm over
Ligurta, or near Fortuna Foothills, moving southeast at 5 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fortuna Foothills, Wellton and Ligurta.

This includes AZ Interstate 8 between mile markers 12 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3267 11445 3276 11427 3260 11410 3246 11437
TIME...MOT...LOC 2304Z 306DEG 6KT 3264 11431

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

DH
Special weather statement, Aug 10, 4:06 PM MST, 28 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
406 PM MST Wed Aug 10 2022

AZZ533-102345-
Central La Paz AZ-
406 PM MST Wed Aug 10 2022

...A strong thunderstorm will impact portions of northeastern La Paz
County through 445 PM MST...

At 406 PM MST, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Bouse, or 29 miles southeast of Parker. This storm
was nearly stationary.

HAZARD...Wind gusts up to 50 mph, pea size hail, and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern La Paz
County.

This includes AZ Route 72 between mile markers 30 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3382 11405 3396 11394 3388 11373 3373 11388
TIME...MOT...LOC 2306Z 287DEG 3KT 3384 11390

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

DH

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 5:25 PM MSTSpecial Weather StatementPSRGila35 min
Aug 9, 5:30 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Maricopa4 hr
Aug 9, 6:20 PM MSTDust Storm AdvisoryPSRYuma40 min
Aug 9, 6:22 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz3 hr
Aug 9, 6:40 PM MSTSpecial Weather StatementPSR35 min
Aug 10, 12:19 PM MSTSevere Thunderstorm WarningPSRLa Paz26 min
Aug 10, 12:38 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz4 hr
Aug 10, 12:42 PM MSTSevere Thunderstorm WarningPSRLa Paz48 min
Aug 10, 2:48 PM MSTSpecial Weather StatementPSR42 min
Aug 10, 3:06 PM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Aug 10, 3:16 PM MSTFlash Flood Warning Considerable damage threatPSRGila, Maricopa4 hr
Aug 10, 3:37 PM MSTAreal Flood AdvisoryPSRMaricopa11 min
Aug 10, 3:48 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa3 hr
Aug 10, 3:50 PM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Aug 10, 3:57 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Yuma4 hr
Aug 10, 3:59 PM MSTSpecial Weather StatementPSR46 min
Aug 10, 4:01 PM MSTSpecial Weather StatementPSR44 min
Aug 10, 4:02 PM MSTSpecial Weather StatementPSR43 min
Aug 10, 4:04 PM MSTSpecial Weather StatementPSRYuma41 min
Aug 10, 4:06 PM MSTSpecial Weather StatementPSRLa Paz39 min
Aug 10, 4:18 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Aug 10, 4:28 PM MSTAreal Flood AdvisoryPSRYuma3 hr
Aug 10, 4:32 PM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Aug 10, 4:36 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 10, 4:40 PM MSTSpecial Weather StatementPSRMaricopa35 min
Aug 10, 4:41 PM MSTSpecial Weather StatementPSR34 min
Aug 10, 4:44 PM MSTSpecial Weather StatementPSRYuma31 min
Aug 10, 4:45 PM MSTSevere Thunderstorm WarningPSRYuma45 min

Nearby

Flash Flood Warnings in Arizona, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.